# SDR HEED956

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015600111
- Condition: Damaged
- Location: M/R
- Part time: 431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BLADE.  ORDERED NEW BLADE
